MAUDE Adverse Event Report: Acclaro Corporation UltraClear; Fractional Mid-IR Laser

Acclaro Corporation UltraClear; Fractional Mid-IR Laser
Model Number AS-WB-00055
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Atrophy (4913)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Initially reported via the esg unified submission portal on 09/02/2026.Incorrect file type submitted with the initial report.This is a resubmission with the correct file type.On (b)(6)2026 the patient reached out directly to acclaro's clinical team.This was forwarded to acclaro qa for investigation.The patient reported fat loss under the eye as the result of ultraclear treatment.The patient reported receiving two treatments 2 days apart.The fat loss reported was noted after the second treatment.The treatments were performed on (b)(6)2026.On (b)(6)2026 the patient escalated their complaint to the clinic.The patient sought the opinion of a second dermatologist.The second dermatologist confirmed the fat loss.On 08/27/2026 acclaro qa received the following documents: completed global impact form email communication between the clinic and patient patient treatment consent forms photographs of the patient throughout treatment and healing process on 09/01/2026 acclaro qa received a letter from the second dermatologist confirming the fat loss in the under eye and treatment with tear trough fillers.Reportability assessment was performed on 09/02/2026.

Brand Name
UltraClear
Common Device Name
Fractional Mid-IR Laser
Manufacturer (Section D)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
david pluhar
333 george washington hwy
smithfield, RI 02917
+1(866)222-5276
MDR Report Key50897738
Report Number3021550489-2026-00012
Device Sequence Number6001538
Product Code ONG
UDI-Device Identifier00850039149429
UDI-Public(01)00850039149429(11)251031
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
k233803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WB-00055
Device Catalogue NumberAS-WB-00055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale